Accessibility navigation

On the general solution of an operation table

Glaister, P. (1993) On the general solution of an operation table. International Journal of Mathematical Education in Science and Technology, 24 (4). pp. 603-604. ISSN 1464-5211

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/0020739930240412

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23687
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation